Title

The geometry of risk aversion: A further comment

Abstract

This paper corrects errors in two earlier attempts in this journal [Hawawini (1986) and Sun (1990)] to analyze a simple portfolio model geometrically. It also points out that the general approach taken by these authors has serious shortcomings. For example, an unmodified use of their technique does not permit one to derive the result that optimal risky investment is inversely related to risk if the utility function is quadratic.

Department(s)

Economics

Document Type

Article

DOI

10.1016/0148-6195(93)90032-j

Publication Date

1993

Recommended Citation

Dalal, Ardeshir J. "The geometry of risk aversion: A further comment." Journal of Economics and Business 45, no. 2 (1993): 183-188.

Share

COinS